# SDR CA960321007

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 10617825
- Condition: Burnt
- Location: Cabin Light
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)AT TOP OF CLIMB FLIGHT ATTENDANT REPORTED ODOR AND FAINT SMOKE IN CABIN.  AIRCRAFT RETURNED TO BLOCKS.  CEILING LIGHT CB POPPED. REPLACED BURNT LIGHT BALLAST.
